MathSciNet Relay Station
MathSciNet bibliographic data
MR2319513 55M10 (20F69 57M07)
Lebedeva, N. Dimensions of products of hyperbolic spaces. (Russian) Algebra i Analiz 19 (2007), no. 1, 149--176; translation in St. Petersburg Math. J. 19 (2007), no. 1, 107–124
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement